# SDR AALA20140904008

- Difficulty date: September 3, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 45,704 hours, 21,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2610
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 DOOR PORTABLE EMER LIGHT FAILED TEST.  REPLACED LT NR 1 DOOR PORTABLE EMER LIGHT ASSEMBLY.  OPERATIONS CHECKED NORMAL.
